Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 91, NWS Cleveland, OH

August 16, 2003

NWS Cleveland, OH issued this special marine warning at Aug 16, 2003, 4:25 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2003, 4:25 PM EDT (20:25 UTC)
Expired
Aug 16, 2003, 6:30 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 16, 2:15 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 16, 2:15 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
215 PM EDT SAT AUG 16 2003

TNGT...PCPN WITH CDFNT. MOST OF THE SIG PCPN MAY FORM JUST S OF THE
LAKESHORE...WL GO LOWER POPS E OF TOL AND W OF ERI. BTR DYNAMICS NW
PA WL KP HI POPS ALG THE LAKESHORE. PCPN SHOULD BE JUST AHD OF
CDFNT. FNT SHOULD BE OUT OF CWA BY 02Z. GUID MINS LOOK OK WRMR ALG
THE LAKESHORE BECAUSE OF NLY FLOW. FOR SUNDAY MODELS TRYING TO HINT
AT SOME LO LVLS MSTR. FLOW NOT TOO CYCLONIC WL GO WITH PTLY CLDY.
BASED ON NEW MRF WL GO WITH PCPN THU NIGHT INTO FRI...OTRW DRY. THIS
SEEMS REASONABLE BASED ON LATEST AVN RUN.

.CLE...
OH...NONE.
PA...NONE.
Hazardous weather outlook, Aug 16, 5:54 AM EDT, 10 hours 31 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EDT SAT AUG 16 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY

THUNDERSTORMS ARE EXPECTED TODAY. THE ATMOSPHERE IS EXPECTED TO
BECOME MODERATELY UNSTABLE THIS AFTERNOON AHEAD OF A COLD FRONT.
THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE PRODUCING DAMAGING
STRAIGHT LINE WINDS...ESPECIALLY THIS AFTERNOON INTO THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 1:20 PM EDTSpecial Marine WarningCLE115 min
Aug 16, 3:30 PM EDTSevere Thunderstorm WarningCLEAshland45 min
Aug 16, 4:25 PM EDTSpecial Marine WarningCLE2 hr
Aug 16, 4:25 PM EDTSpecial Marine WarningCLE2 hr
Aug 16, 4:25 PM EDTSpecial Marine WarningCLE2 hr
Aug 16, 5:37 PM EDTSevere Thunderstorm WarningCLELorain, Medina53 min
Aug 16, 6:23 PM EDTSevere Thunderstorm WarningCLEWayne67 min
Aug 16, 7:28 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne62 min
Aug 16, 7:36 PM EDTTornado WarningCLEHolmes, Wayne54 min
Aug 16, 7:50 PM EDTSevere Thunderstorm WarningCLEAshtabula40 min
Aug 16, 2:22 PM EDTSevere Thunderstorm WarningCLEErie38 min
Aug 16, 5:25 PM EDTSevere Thunderstorm WarningCLEErie50 min

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.